Advanced Search
MyIDEAS: Login

Likelihood-based quadratic analyses for diallel cross and other experiments involving data collected on ordered pairs of sampling units

Contents:

Author Info

  • Li, Heng
Registered author(s):

    Abstract

    A parameterization is found for the covariance structure of observations on ordered pairs of sampling units, leading to a simple closed form likelihood function. This helps to simplify statistical inference for models exhibiting such covariance structure in genetics and psychology.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.sciencedirect.com/science/article/B6V1D-45XT7VP-4/2/34462266332efb8aa56aa01ed60474b4
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Elsevier in its journal Statistics & Probability Letters.

    Volume (Year): 58 (2002)
    Issue (Month): 1 (May)
    Pages: 61-69

    as in new window
    Handle: RePEc:eee:stapro:v:58:y:2002:i:1:p:61-69

    Contact details of provider:
    Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description

    Order Information:
    Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
    Web: https://shop.elsevier.com/order?id=505573&ref=505573_01_ooc_1&version=01

    Related research

    Keywords: Analysis of variance Exchangeability Diallel cross Genetics Invariance Patterned covariance Social Relations Model Variance component model;

    References

    No references listed on IDEAS
    You can help add them by filling out this form.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Li, Heng, 2006. "The covariance structure and likelihood function for multivariate dyadic data," Journal of Multivariate Analysis, Elsevier, vol. 97(6), pages 1263-1271, July.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:58:y:2002:i:1:p:61-69. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.